# SDR USAA950830

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Belt Frame
- Condition: Cracked
- Location: Bs 1322
- Part time: 37,813 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/CX-6 CHECK INSPECTION, FOUND 2 CRACKS .25 INCH LONG IN BELTFRAME AT STATION 1322 AT LONGERON 17R.  REPLACED SECTION OF FRAME AND INSTALLED DOUBLERS PER SRM 53-03 FIG 31.  (M)
